# SDR SIMA20200719003

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,730 hours, 33,559 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH AUTOPILOT OFF, FLAPS 9 SPEED BRAKE EXTENDED, NOSE UP PITCH TRIM RUNAWAY,  CYCLED SPEED BRAKE, SAME RESULT.  TRIM RUNAWAY ASSOCIATED WITH SPEED BRAKE DEPLOY.  R & R HSCU, OPS CHECKED GOOD IAW AMM 27-40-01.
